MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884730741
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that during an elective exchange of the enteral catheter, two attempts were made to pass through; however, the guide wire broke inside the catheter, at the moment of withdrawal.There were three attempts made to pass the enteral catheter, causing a small amount of bleeding in the patient's nostril.
 
Additional Manufacturer Narrative
There were no samples submitted with this complaint; therefore, the complaint could not be confirmed.The device history record file was reviewed indicating that product was released meeting all quality standard requirements.The process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the defect was confirmed; the tip was found protruding beyond stylet inner wire nylon.A root cause analysis indicated that this was caused by the user.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125
cuidad industrial
tijuana,mx 22500
MX  22500
MDR Report Key6831455
Report Number2936999-2017-05435
Device Sequence Number861888
Product Code KNT
UDI-Device Identifier30884521009619
UDI-Public30884521009619
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number8884730741
Device Catalogue Number8884730741
Device Lot Number533585164X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer08/09/2017
08/09/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date12/06/2017
10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1